# SDR SWAA2022060614356

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,755 hours, 36,009 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Missing
- Location: Fuselage
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR MISSING / [01] OK TO CONTINUE. PLACED ON CDL  CDL 52-40-08 AUTH# 69131;[02] INSTALLED WASTE TANK SERVICE PANEL IN REF TO AMM 52-49-07.
